Search - Archive ouverte HAL Access content directly

Filter your results

40 Results
Deposit type : Notice

Cyclicity of bicyclic operators and completeness of translates

Evgeny Abakumov , Aharon Atzmon , Sophie Grivaux
Mathematische Annalen, 2008, 341 (2), pp.293-322. ⟨10.1007/s00208-007-0191-2⟩
Journal articles istex hal-00796363v1

Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii

Raphaël Danchin , Fabrice Bethuel , Philippe Gravejat , Jean-Claude Saut , Didier Smets et al.
Séminaire Équations aux Dérivées Partielles. École Polytechnique, Palaiseau, 2008, France. 12 p
Conference papers hal-00794519v1

Smallest singular value of random matrices with independent columns

Radosław Adamczak , Olivier Guédon , Alain Pajor , Nicole Tomczak-Jaegermann
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2008, 346, pp.853-856
Journal articles hal-00793768v1

On the nonhomogeneous Neumann problem with weight and with critical nonlinearity in the boundary

Habib Yazidi
Nonlinear Analysis: Theory, Methods and Applications, 2008, 68 (2), pp.329--364. ⟨10.1016/⟩
Journal articles istex hal-00693078v1

Analysis of two step nilsequences

Bernard Host , Bryna Kra
Annales de l'Institut Fourier, 2008, 58 (5), pp.1407--+
Journal articles hal-00693083v1

Self-similarity in viscous Boussinesq equations

Grzegorz Karch , Nicolas Prioux
Proceedings of the American Mathematical Society, 2008, 136 (3), pp.879--888
Journal articles hal-00693588v1

On complete mean curvature 1/2 surfaces in H(2) x R

Laurent Hauswirth , Harold Rosenberg , Joel Spruck
Communications in Analysis and Geometry, 2008, 16 (5), pp.989--1005
Journal articles hal-00693562v1

Uniform uncertainty principle for Bernoulli and subgaussian ensembles

Shahar Mendelson , Alain Pajor , Nicole Tomczak-Jaegermann
Constructive Approximation, 2008, 28 (3), pp.277-289
Journal articles hal-00793740v1

On the uniqueness for the spatially homogeneous Boltzmann equation with a strong angular singularity

Nicolas Fournier , Hélène Guérin
Journal of Statistical Physics, 2008, 131 (4), pp.749-781. ⟨10.1007/s10955-008-9511-5⟩
Journal articles hal-00794176v1

Increasing functions and inverse Santalo inequality for unconditional functions

Matthieu Fradelizi , Mathieu Meyer
Positivity, 2008, 12 (3), pp.407--420. ⟨10.1007/s11117-007-2145-z⟩
Journal articles istex hal-00693067v1

Nonlinear estimation for linear inverse problems with error in the operator

Marc Hoffmann , Markus Reiss
Annals of Statistics, 2008, 36 (1), pp.310--336. ⟨10.1214/009053607000000721⟩
Journal articles hal-00693076v1

Propagation through generic level crossings: a surface hopping semigroup

Clotilde Fermanian Kammerer , Caroline Lasser
SIAM Journal on Mathematical Analysis, 2008, p.103-133
Journal articles hal-00768205v1

Single switch surface hopping for molecular dynamics with transitions

Clotilde Fermanian Kammerer , Caroline Lasser
Journal of Chemical Physics, 2008, pp.144102
Journal articles hal-00768211v1

Improving probability-weighted moment methods for the generalized extreme value distribution

Jean Diebolt , Armelle Guillou , P. Naveau , P. Ribereau
REVSTAT - Statistical Journal, 2008, 6 (1), pp.33-50
Journal articles hal-00259348v1

A new regularization possibility for the Boltzmann equation with soft potentials

Nicolas Fournier
Kinetic and Related Models , 2008, 1 (3), pp.405-414. ⟨10.3934/krm.2008.1.405⟩
Journal articles hal-00794162v1

The periodic unfolding method for perforated domains and Neumann sieve models

D. Cioranescu , Alain Damlamian , G. Griso , D. Onofrei
Journal de Mathématiques Pures et Appliquées, 2008, 89 (3), pp.248--277. ⟨10.1016/j.matpur.2007.12.008⟩
Journal articles hal-00693074v1

Modified Logarithmic Sobolev Inequalities on R

Franck Barthe , Cyril Roberto
Potential Analysis, 2008, 29 (2), pp.167-193. ⟨10.1007/s11118-008-9093-5⟩
Journal articles istex hal-00634532v1

Singular Yamabe metrics and initial data with exactly Kottler-Schwarzschild-de Sitter ends II. Generic metrics

Piotr T. Chrusciel , Frank Pacard , Daniel Pollack
Annales Henri Poincaré, 2008, 9, pp.639-654
Journal articles hal-00277273v1

Majorizing measures and proportional subsets of bounded orthonormal systems

Olivier Guédon , Shahar Mendelson , Alain Pajor , Nicole Tomczak-Jaegermann
Revista Matemática Iberoamericana, 2008, 24 (3), pp.1075-1095
Journal articles hal-00793744v1

A Hybrid Finite Scheme for a Diffusion Problem, Satisfying a Local Principle of Maximum

O. Angelini , C. Chavant , Eric Chénier , R. Eymard
International Conference Scaling Up and Modeling for Transport and Flow in Porous Media, Oct 2008, Dubrovnik, Croatia
Conference papers hal-00749300v1

Resolvent estimates and matrix-valued Schrodinger operator with eigenvalue crossings; Application to Strichartz estimates

Clotilde Fermanian Kammerer , Vidian Rousse
Communications in Partial Differential Equations, 2008, 33 (1), pp.19--44. ⟨10.1080/03605300701454925⟩
Journal articles hal-00693084v1

Ubiquity and large intersections properties under digit frequencies constraints

Julien Barral , Stephane Seuret
Mathematical Proceedings of the Cambridge Philosophical Society, 2008, 145 (3), pp.527--548. ⟨10.1017/S030500410800159X⟩
Journal articles hal-00693060v1

Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces

Raphaël Danchin , Marius Paicu
Physica D: Nonlinear Phenomena, 2008, 237 (10-12), pp.1444--1460. ⟨10.1016/j.physd.2008.03.034⟩
Journal articles hal-00693065v1

Bounds and approximations for continuous-time Markovian transition probabilities and large systems

Sophie Mercier
European Journal of Operational Research, 2008, 185 (1), pp.216--234. ⟨10.1016/j.ejor.2006.12.036⟩
Journal articles istex hal-00693075v1

On the inviscid limit of the two dimensional Navier-Stokes equations with fractional diffusion

Marco Cannone , Changxing Miao , Gang Wu
Advances in Mathematical Sciences and Applications, 2008, 18 (2), pp.607 - 624
Journal articles hal-00731440v1

On complete mean curvature 1/2 surfaces in HXR

Laurent Hauswirth , Harold Rosenberg , Joel Spruck
Comunication in Analysis and Geometry, 2008, 98 (3), pp.445-470
Journal articles hal-00796851v1

Some functional inverse Santalo inequalities

Matthieu Fradelizi , Mathieu Meyer
Advances in Mathematics, 2008, 218 (5), pp.1430--1452. ⟨10.1016/j.aim.2008.03.013⟩
Journal articles hal-00693064v1

Pseudocontinuation and cyclicity for random power series

Evgeny Abakumov , Alexei Poltoratski
Journal of the Institute of Mathematics of Jussieu, 2008, 7 (3), pp.413--424. ⟨10.1017/S1474748008000121⟩
Journal articles hal-00693066v1

Smoothness of the law of some one-dimensional jumping SDEs with non-constant rate of jump

Nicolas Fournier
Electronic Journal of Probability, 2008, 13 (?)
Journal articles hal-00693077v1

On large intersection and self-intersection local times in dimension five or more

Amine Asselah
Preprints, Working Papers, ... hal-00795857v1